Jump to content

I Cant Stop Crying, so emotional


Recommended Posts

I can't stop crying. Have been crying for the past few days. I have to go to work tomorrow and I don't know what I'm going to do. My brother told me it is just because I am "im actually feeling emotions now". I'm shaky, loud noises make me jump. I'm irritable. I'm a mess. I feel like I'm literally going crazy. Is this ever going to stop? How long do I have to go through this? I keep saying, "i can't take this anymore." I've lost my appetite, I can't sleep or when I do I wake up about 10 times, and have very vivid dreams. I'm ultra sensitive, to everything. Please tell me this won't last long.
Link to comment
Share on other sites

I really feel for you. You have been taking a lot. I was the same about half a year ago. I went to rehab, they have done a detox which was useless, but at least I switched from Xanax to Valium. I am not a doctor, but went through a lot of different benzo's after a car accident. Clonozepam is the most vicious one and if you do not sleeping why don't you ask your doctor to switch to valium for the night. I benefited a lot myself from switching to Valium at the beginning, now I have trouble with sleeping again as I decreased the dose, but will have to hit the wall finally and get my life back to normal one day.

 

Keep well

 

dana

Link to comment
Share on other sites

What you are feeling is probably a lot more than just feeling emotions. At least it was for me. With benzos the emotions are different, the anxiety is different, the depression is different.....it's a whole other deal from what I have ever experienced.

 

And I can totally relate to the irritability and edginess. I am 6 months off and feeling a lot better but noises still make me jump. Still get irritable dealing with people as well. It does get better though. When you are going through the worst of WD it is very difficult to believe that but it is true...I lived it. Impossible to say how long this will last but the sooner you get yourself off the drugs the sooner you will heal. Hope you feel better soon  :)

Link to comment
Share on other sites

I did a lot of crying too, I just couldn't turn the spicket off. It was like all the emotions that were stored for so long were finally released and everything, even TV commercials made me cry. This is normal withdrawal, crazy as it is. It lasted on and off for a few months then subsided. One thing to remember as you go through this is to drink lots of water, especially if you're crying a lot. This is all temporary, hang in there and work through it, I know you can.  :mybuddy:

 

Star

Link to comment
Share on other sites

×
×
  • Create New...